# SDR SIMA20140131001

- Difficulty date: January 31, 2014
- Submitted: January 31, 2014
- Operation: Air carrier
- Aircraft: N641AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145191
- Aircraft time: 34,713 hours, 31,088 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERNAL FUSELAGE SKIN CORRODED BETWEEN FRAME 13 - 14, STRINGER 18R - 20R.  PERFORMED REPAIR IAW AEA ERS-EM-53MR-210.
